Annals of Functional Analysis
- Ann. Funct. Anal.
- Volume 8, Number 2 (2017), 259-269.
Hadamard gap series in weighted-type spaces on the unit ball
We give a sufficient and necessary condition for an analytic function on the unit ball in with Hadamard gaps, that is, for where is a homogeneous polynomial of degree and for all , to belong to the weighted-type space and the corresponding little weighted-type space under some condition posed on the weighted funtion . We also study the growth rate of those functions in .
Ann. Funct. Anal., Volume 8, Number 2 (2017), 259-269.
Received: 9 August 2016
Accepted: 16 September 2016
First available in Project Euclid: 1 March 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hu, Bingyang; Li, Songxiao. Hadamard gap series in weighted-type spaces on the unit ball. Ann. Funct. Anal. 8 (2017), no. 2, 259--269. doi:10.1215/20088752-0000011X. https://projecteuclid.org/euclid.afa/1488358821